Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Methods for the numerical solution of the nonlinear Schroedinger equation

Author: J. M. Sanz-Serna
Journal: Math. Comp. 43 (1984), 21-27
MSC: Primary 65M10
MathSciNet review: 744922
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Optimal $ {L^2}$ rates of convergence are established for several fully-discrete schemes for the numerical solution of the nonlinear Schroedinger equation. Both finite differences and finite elements are considered for the discretization in space, while the integration in time is treated either by the leap-frog technique or by a modified Crank-Nicolson procedure, which generalizes the one suggested by Delfour, Fortin and Payne and possesses two useful conserved quantities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society